# SDR YENA2023053000562

- Difficulty date: May 29, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,454 hours, 19,648 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1252, RSW-HPN. 'DURING DESCENT & APPROACH MILD TO MODERATE SMELLY SOCK ODOR FUME EVIDENT IN MID CABIN, MILD OROD IN COCKPIT. PACK 1 SELECTED OFF SEEMED TO HELP BUT NOT ELIMINATE IT; PERFORMED INFO NOTICE 2017-T015J SECTION B2, DECONTAMINATION LVL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-0-A, REPLACED ALL HEPA FILTER IAW AMM 21-21-41 AND 21-51-41. NO ODORS ARE PRESENT. A/C IS OK FOR SERVICE.
